# SDR AALA202110263137

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737*
- Aircraft serial: 30091
- Aircraft time: 58,580 hours, 24,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 15ABC ESCAPE PATH LIGHT DETACHED. RE- INSTALLED LIGHT PER AMM 33-51-11.
